# SDR EISA97077

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE R1 DOOR IS FLICKERING ON AND OFF.  RE-INSTALLED EMERGENCY EXIT LIGHT ABOVE R1 DOOR.  SYSTEM OPS CHECK GOOD.  (M)
